| Catalog Number |
05964067001 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The hba1c reagent lot number was 888030.The reagent expiration date was requested, but not provided.The field service engineer determined there was a small tear in rinse station tubing caused by friction against the housing.The damaged part of the tubing was removed and it was re-installed.Washing maintenance was performed to verify fluidic integrity.A cell blank measurement was performed and passed.Precision studies were performed.A hardware performance check was performed and passed.No more leaks were observed.Calibration and controls were acceptable.A review of alarm trace data did not show any relevant alarms.The investigation determined the service actions resolved the issue.
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application on a cobas 8000 c 502 module.The initial sample results were questioned by medical staff.The samples were repeated and the repeat results were deemed correct.The first sample initially resulted in an hba1c value of 6.7 % and it repeated as 5.2 %.The second sample initially resulted in an hba1c value of 6.5 % and it repeated as 5.1 %.